# SDR REXA2017081000870

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 24,237 hours, 15,853 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN LIGHT ON AFT LAV SMOKE DETECTOR IS INOPERATIVE.  REMOVED AND REPLACED AFT LAV SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD.
